Open Access
Translator Disclaimer
January 1999 Stochastic Bifurcation Models
Richard F. Bass, Krzysztof Burdzy
Ann. Probab. 27(1): 50-108 (January 1999). DOI: 10.1214/aop/1022677254

Abstract

We study an ordinary differential equation controlled by a stochastic process. We present results on existence and uniqueness of solutions, on associated local times (Trotter and Ray–Knight theorems) and on time and direction of bifurcation. A relationship with Lipschitz approximations to Brownian paths is also discussed.

Citation

Download Citation

Richard F. Bass. Krzysztof Burdzy. "Stochastic Bifurcation Models." Ann. Probab. 27 (1) 50 - 108, January 1999. https://doi.org/10.1214/aop/1022677254

Information

Published: January 1999
First available in Project Euclid: 29 May 2002

zbMATH: 0943.60087
MathSciNet: MR1681142
Digital Object Identifier: 10.1214/aop/1022677254

Subjects:
Primary: 60J65
Secondary: 60G17, 60H10

Rights: Copyright © 1999 Institute of Mathematical Statistics

JOURNAL ARTICLE
59 PAGES


SHARE
Vol.27 • No. 1 • January 1999
Back to Top